# SDR AALA201912239006

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 58,052 hours, 24,204 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pressure Switch
- Condition: False Indication
- Location: Fuel Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.   RIGHT ENGINE FUEL FILTER BYPASS LIGHT ON,  THEN LIGHT EXTINGUISHED WITH POWER REDUCTION DURING  DECENT.   REPLACED THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH (AALA201912239006) AND FUEL FILTER (AALA201912239022) IAW AMM 73-11-02 AND 73-34-01
